# SDR USAA2013082700021

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367406100200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL 151GF BETWEEN FRAMES 58 TO 59 & BETWEEN S32-38L.  REPLACED AFT CARGO FLOOR PANEL IAW SRM 53-02-00, FIG 209.
